MAUDE Adverse Event Report: LUMENIS LTD LUMENIS SLIMLINE 200 D/F/L; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD LUMENIS SLIMLINE 200 D/F/L; POWERED LASER SURGICAL INSTRUMENT
Model Number 1911-07
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a procedure, when connecting the fiber to the console, the fiber broke and detached from the rubber connector that inserts into the laser console.Another fiber was used in order to complete the procedure.There were no patient complications reported.This report corresponds to the fourth of four fibers.
 
Additional Manufacturer Narrative
The complaint component has not been returned; therefore, a visual inspection was performed on the picture received.The picture showed that the fiber connector detached from the fiber; therefore, the report allegation was confirmed.Based on the gathered information it is likely that an aiming beam misaligned could have caused the laser energy to heat an incorrect target ultimately leading to the event experienced by the customer.Since an expected or random component failure was identified without any design or manufacturing issue, the most probable cause of cause traced to component failure is selected for the complaint.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
LUMENIS SLIMLINE 200 D/F/L
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma st 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
ADVANCED FIBER TOOLS GMBH
bornheimer str 4
mittweida MA 09468
GM   09468
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key15620749
Report Number2124215-2022-41893
Device Sequence Number5979473
Product Code GEX
UDI-Device Identifier07290109140261
UDI-Public07290109140261
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2024
Device Model Number1911-07
Device Catalogue Number1911-07
Device Lot Number0096840622
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2022
Supplement Date Received by Manufacturer11/24/2022
09/21/2023
Initial Report FDA Received Date10/17/2022
Supplement Report FDA Received Date11/29/2022
10/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown